# SDR DALA2014102505791

- Difficulty date: October 24, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 41,450 hours, 13,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NOSE COMPARTMENT LT TUNNEL CEILING STABILIZATION STRAP IS CRACKED AT LBL 46  BS 365. REPAIRED THE STRAP IAW ER/A 384483-14MA, REV D.
